Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2021, Volume 14, Issue 1, Pages 87–97 (Mi jsfu894)  

The response of a poroelastic ice plate to an external pressure

Kristina N. Zavyalovaa, Konstantin A. Shishmareva, Alexander A. Korobkinb

a Altai State University, Barnaul, Russian Federation
b University of East Anglia, Norwich, United Kingdom

Abstract: The response of a poroelastic ice cover to an external load is considered. The ice cover is modeled by a thin poroelastic floating plate within the linear theory of hydroelasticity. The porosity parameter is defined as the coefficient of proportionality of the velocity of liquid penetration into the plate and hydrodynamic pressure. The fluid under the plate is inviscid and incompressible. The flow caused by the ice deflection is potential. The external load is modeled by a localized smooth pressure. The two-dimensional problem of waves caused by a periodic external pressure on a floating porous-elastic plate is considered. The profiles of the generated waves are calculated for a given oscillation frequency of the amplitude of the external pressure. It was found that taking porosity into account leads to damping of oscillations in a distance from the external load.

Keywords: poroelastic ice plate, ideal fluid, external load, potential flow.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation MK-204.2020.1
This work was carried out according to project MK-204.2020.1 "Initial-boundary value problems for equations of fluid motion in poroelastic media and their application in the dynamics of snow-ice cover" with the support of a grant from the President of the Russian Federation.


DOI: https://doi.org/10.17516/1997-1397-2021-14-1-87-97

Full text: PDF file (4873 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95 + 534.1 + 532.5.031
Received: 19.06.2020
Received in revised form: 07.09.2020
Accepted: 20.11.2020
Language:

Citation: Kristina N. Zavyalova, Konstantin A. Shishmarev, Alexander A. Korobkin, “The response of a poroelastic ice plate to an external pressure”, J. Sib. Fed. Univ. Math. Phys., 14:1 (2021), 87–97

Citation in format AMSBIB
\Bibitem{ZavShiKor21}
\by Kristina~N.~Zavyalova, Konstantin~A.~Shishmarev, Alexander~A.~Korobkin
\paper The response of a poroelastic ice plate to an external pressure
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2021
\vol 14
\issue 1
\pages 87--97
\mathnet{http://mi.mathnet.ru/jsfu894}
\crossref{https://doi.org/10.17516/1997-1397-2021-14-1-87-97}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000615268200010}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu894
  • http://mi.mathnet.ru/eng/jsfu/v14/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:16
    Full text:6
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021